Drug-induced linear IgA bullous dermatosis probably induced by furosemide.

Détails

ID Serval
serval:BIB_AF4E095EE80B
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Titre
Drug-induced linear IgA bullous dermatosis probably induced by furosemide.
Périodique
Journal of the American Academy of Dermatology
Auteur(s)
Cerottini J.P., Ricci C., Guggisberg D., Panizzon R.G.
ISSN
0190-9622
Statut éditorial
Publié
Date de publication
1999
Peer-reviewed
Oui
Volume
41
Numéro
1
Pages
103-5
Langue
anglais
Notes
Publication types: Case Reports ; Journal Article - Publication Status: ppublish
Résumé
Linear IgA bullous dermatosis (LABD) is an autoimmune disease, characterized by linear deposition of IgA along the basement membrane zone. Drug-induced LABD is rare but increasing in frequency. A new case of drug-induced LABD associated with the administration of furosemide is described.
Mots-clé
Aged, Aged, 80 and over, Autoimmune Diseases, Basement Membrane, Diuretics, Drug Eruptions, Female, Furosemide, Humans, Immunoglobulin A, Skin Diseases, Vesiculobullous
Pubmed
Web of science
Création de la notice
25/01/2008 16:55
Dernière modification de la notice
20/08/2019 15:18
Données d'usage